HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Local classifications of multi-valued solutions of quasilinear first order partial differential equations

Files in This Item:
pre295.pdf647.52 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83442

Title: Local classifications of multi-valued solutions of quasilinear first order partial differential equations
Authors: Izumiya, S. Browse this author
Issue Date: 1-Jun-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 295
Start Page: 1
End Page: 12
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69046
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University